# SDR C2XA07CL002

- Difficulty date: January 4, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N19503
- Make and model: Emb EMB-135ER
- Aircraft serial: 145176
- Aircraft time: 13,605 hours, 13,597 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3029 THE CREW REPORTED A BURNING SMELL NOTICED IN THE CABIN AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND RAN ENGINES AND APU AT POWER WITH NO SMELL NOTICED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
